Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 117, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 6, 2012, 5:19 PM EDT for Broome County, Tioga County, New York; Bradford County, Susquehanna County, Pennsylvania. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 5:19 PM EDT (21:19 UTC)
- Expired
- Sep 6, 2012, 6:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Tioga County, NY, Bradford County, PA, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 38 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 5:22 PM EDT | TSTM WND DMG | Vestal, NY | MANY TREES AND POWER LINES DOWN. ROSS HILL ROAD AND KNIGHT ROAD AREAS. |
| Sep 6, 5:35 PM EDT | HAIL 1 | Friendsville, PA | |
| Sep 6, 6:00 PM EDT | HAIL 0.88 | Vestal, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 2:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS51 KBGM 062119
SVRBGM
NYC007-107-PAC015-115-062215-
/O.NEW.KBGM.SV.W.0117.120906T2119Z-120906T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN TIOGA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 615 PM EDT.
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TIOGA TERRACE...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRIENDSVILLE BY 528 PM EDT...
BRACKNEY BY 530 PM EDT...
MONTROSE BY 544 PM EDT...
NEW MILFORD BY 548 PM EDT...
HARFORD BY 556 PM EDT...
HOP BOTTOM AND GIBSON BY 558 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4201 7632 4215 7609 4175 7546 4164 7546
4164 7582
TIME...MOT...LOC 2119Z 314DEG 35KT 4202 7608
$$
/SLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:08 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 6, 4:08 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 408 PM EDT THU SEP 6 2012 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH THE REGION LATE THIS AFTERNOON AND EARLY EVENING, WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AHEAD AND ALONG THIS BOUNDARY. HIGH PRESSURE WILL PROVIDE PARTLY TO MOSTLY SUNNY SKIES ON FRIDAY BUT THERE STILL IS A CHANCE FOR THUNDERSTORMS IN NORTHEAST PENNSYLVANIA. WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ON SATURDAY AHEAD OF A MUCH STRONGER COLD FRONT. ON SUNDAY, MUCH COOLER AND UNSETTLED WEATHER WILL FOLLOW THE FRONT. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AT 4 PM...ISOLATED TO SCATTERED CONVECTION WAS OCCURRING OVER THE AREA AS A SFC COLD FRONT WAS MOVING THROUGH THE NRN CWA. ML CAPE VALUES OF 1500-2000 J/KG ALONG WITH UNIDIRECTIONAL FLOW AND MID LEVEL WINDS AROUND 30 KNOTS WILL KEEP THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS TIL EARLY EVENING. PRIMARY THREAT WILL BE LARGE HAIL AN DAMAGING WINDS DUE TO PULSE SEVERE AND SMALL BOWING SEGMENTS. WITH VERY LIMITED UPPER LEVEL DYNAMICS OR STRONG FORCING A WIDESPREAD SEVERE EVENT IS NOT LIKELY. BY EARLY EVENING ANY REMAINING CONVECTION WILL DIMINISH QUICKLY WILL LOSS OF DIURNAL HEATING. SFC HIGH PRES WILL PROVIDE PARTLY TO MAINLY CLEAR SKIES OVERNIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY...HIGH PRES WILL BRIEFLY RESIDE OVER THE REGION BUT MODEL CONSENSUS CONTINUES TO SHOW MODERATE INSTABILITY ACROSS NE PA IN VCNTY OF OLD BOUNDARY. WILL CONTINUE WITH CHC POPS FOR THUNDERSTORMS HERE AND PRIMARILY DRY ELSEWHERE. MAX TEMPS WILL RANGE IN THE LOWER TO MIDDLE 80S. FRIDAY NIGHT/SATURDAY...UPPER LEVEL TROF OVER THE GREAT LAKES WILL SHARPEN AS IT PROGRESSES EASTWARD. SFC LOW PRES WILL TRACK FROM THE OHIO VALLEY NORTHEAST INTO SOUTHERN CANADA WITH TRAILING COLD FRONT CROSSING AREA LATE SATURDAY MORNING THROUGH EARLY EVENING. UPPER LEVEL TROF BECOMES SOMEWHAT NEGATIVE BUT SYSTEM WILL REMAIN PROGRESSIVE. DEEP SOUTHERLY FLOW WELL IN ADVANCE OF DEEPENING SYSTEM WILL BRING HIGH PWAT AIRMASS INTO THE NORTHEAST WITH PWATS AROUND 2 INCHES. TOTAL QPF OF .75 - 1.50 INCHES LOOKS PROBABLE WITH FROPA. DUE TO STRONG WIND FIELDS ANY SUNSHINE SATURDAY MORNING WILL DESTABILIZE THE ATMOSPHERE ENOUGH FOR THE POTENTIAL FOR A FEW SVR THUNDERSTORMS. LATE FRIDAY NIGHT INTO SATURDAY MORNING POPS WILL INCREASE RAPIDLY WITH CAT POPS EVERYWHERE BY MIDDAY. SATURDAY NIGHT/SUNDAY...SYSTEM PULLS EAST OF AREA SATURDAY NIGHT WILL PRECIP ENDING SHORTLY AFTER FROPA. AIRMASS FOLLOWING FRONT DROPS DOWN TO 5C AFTER 06Z. THIS IS COLD ENOUGH FOR SOME LAKE EFFECT RAIN SHOWERS SOUTHEAST OF LAKE ONTARIO. SUNDAY WILL BE COOL WITH GUSTY NORTHWEST WINDS AND MOSTLY CLOUDY SKIES. DUE TO LOW LEVEL INSTABILITY AND MOISTURE WILL KEEP CHC POPS FOR RAIN SHOWERS WITH BETTER THREAT NRN CWA NEAR LAKE ONTARIO. MAX TEMPS WILL ONLY REACH THE MID 60S TO LOWER 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE EXTENDED FORECAST. FOR SUNDAY NIGHT THERE WILL BE AN EXITING TROUGH. 850MB TEMPS DO LOOK COLD ENOUGH TO INITIATE A LAKE RESPONSE. MODELS ARE SHOWING 850MB TEMPS TO BE AROUND 2C. GIVEN THIS, HAVE KEPT A SLIGHT CHANCE OF PRECIP IN THE FORECAST FOR SUNDAY NIGHT. WITH INCREASING 500MB HEIGHTS AND SFC HIGH PRESSURE BUILDING ON MONDAY, HAVE KEPT MONDAY DRY FOR NOW. THIS HIGH PRESSURE, ALONG WITH A 500MB RIDGE, SHOULD KEPT THE REMAINDER OF THE FORECAST PERIOD QUIET. THERE WILL BE A COOL DOWN IN THE BEGINNING OF THE WEEK, WITH HIGH TEMPERATURES ON MONDAY ONLY IN THE UPPER 60S. AS THE HIGH PRESSURE BUILDS, THERE WILL BE A WARMING TREND THROUGH THE MIDDLE OF THE WEEK, WITH HIGHS ON WEDNESDAY LOOKING TO BE IN THE MID TO UPPER 70S. LOW TEMPERATURES EACH DAY LOOK TO BE IN THE UPPER 40S TO MID 50S FOR THE ENTIRE PERIOD. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A WEAK SFC TROUGH IS MOVING THROUGH THE AREA THIS AFTERNOON. WITH PLENTY OF SFC MOISTURE AND DAYTIME HEATING, SOME SHOWERS, AND POSSIBLY A THUNDERSTORM, WILL DEVELOP. WITH ONLY SCATTERED CONVECTION FORECAST, AND THE UNCERTAINTY OF WHERE CONVECTION WILL OCCUR, HAVE KEPT A MENTION OUT OF THE TAFS AT THIS TIME. OTHERWISE, GENERALLY SCATTERED TO BROKEN MID DECK TODAY WITH VFR CONDITIONS. MODELS ARE INDICATING THAT THE MID DECK WILL CONTINUE INTO THE OVERNIGHT HOURS. IF THIS DOES OCCUR, THIS WILL HAMPER ANY FOG DEVELOPMENT. THE EXCEPTION IS KELM, WHERE SOME CLEARING MAY OCCUR IN THE EARLY MORNING HOURS, WHICH COULD ALLOW SOME VSBY RESTRICTIONS DUE TO FOG UNTIL AFTER SUNRISE. WINDS TODAY ARE VARIABLE AROUND 5KTS. THEY WILL GO LIGHT AND VARIABLE TONIGHT. TOMORROW MORNING, THEY ARE EXPECTED TO BECOME NW AROUND 5KTS. OUTLOOK... FRI...GENERALLY VFR. SAT/SUN...IFR/MVFR FLIGHT RESTRICTIONS POSSIBLE IN SHOWERS/THUNDERSTORMS. MON THRU WED...VFR WITH POSSIBLE IFR IN THE MORNING DUE TO FOG. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...RRM SHORT TERM...RRM LONG TERM...SLI AVIATION...SLI
Hazardous weather outlook, Sep 6, 3:26 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 326 PM EDT THU SEP 6 2012 NYZ009-015>018-022>025-036-037-044>046-055-056-071930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME- 326 PM EDT THU SEP 6 2012 ...SEVERE THUNDERSTORM WATCH 626 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ057-062-PAZ038>040-043-044-047-048-072-071930- DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 326 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON AND EVENING WILL ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF IT. AN ISOLATED STORM MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Local storm report, Sep 6, 4:49 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
449 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL HORSEHEADS 42.17N 76.83W
09/06/2012 E1.25 INCH CHEMUNG NY PUBLIC
QUARTER TO HALF-DOLLAR SIZE HAIL. LASTED FOR 15
MINUTES. ALSO TREES DOWN.
&&
JMLLocal storm report, Sep 6, 4:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL OWEGO 42.10N 76.26W
09/06/2012 E1.50 INCH TIOGA NY PUBLIC
&&
JMLLocal storm report, Sep 6, 5:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
507 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CHEMUNG 42.00N 76.62W
09/06/2012 M1.00 INCH CHEMUNG NY PUBLIC
&&
JMLLocal storm report, Sep 6, 5:08 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
508 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL WAVERLY 42.01N 76.54W
09/06/2012 M0.75 INCH TIOGA NY PUBLIC
&&
JMLLocal storm report, Sep 6, 5:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST APALACHIN 42.07N 76.17W
09/06/2012 E58 MPH TIOGA NY AMATEUR RADIO
ALSO PEA SIZE HAIL
&&
JMLLocal storm report, Sep 6, 5:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL ATHENS 41.95N 76.52W
09/06/2012 M0.75 INCH BRADFORD PA TRAINED SPOTTER
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:49 PM EDT | Special Weather Statement | BGM | Schuyler | 41 min |
| Sep 6, 2:51 PM EDT | Special Weather Statement | BGM | Otsego | 39 min |
| Sep 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 30 min |
| Sep 6, 3:32 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Sep 6, 3:36 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 24 min |
| Sep 6, 3:38 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Schuyler, Seneca, Tioga, Tompkins | 52 min |
| Sep 6, 3:49 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 26 min |
| Sep 6, 3:51 PM EDT | Special Weather Statement | BGM | Chemung, Tioga | 54 min |
| Sep 6, 4:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 15 min |
| Sep 6, 4:05 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tioga | 55 min |
| Sep 6, 4:26 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga, Tompkins | 64 min |
| Sep 6, 4:35 PM EDT | Special Weather Statement | BGM | Steuben | 40 min |
| Sep 6, 4:41 PM EDT | Special Weather Statement | BGM | Cortland, Seneca | 49 min |
| Sep 6, 4:47 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Seneca, Tompkins | 58 min |
| Sep 6, 4:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 53 min |
| Sep 6, 5:52 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Oneida, Onondaga and 1 more | 53 min |
| Sep 6, 6:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| Sep 6, 6:42 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga, Otsego | 23 min |
| Sep 6, 6:45 PM EDT | Special Weather Statement | BGM | Broome | 45 min |
| Sep 6, 6:48 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 20 min |
| Sep 6, 7:02 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Schuyler, Seneca, Tompkins | 58 min |
| Sep 6, 7:54 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 27 min |
| Sep 6, 2:45 PM EDT | Special Weather Statement | BGM | Bradford | 45 min |
| Sep 6, 3:25 PM EDT | Special Weather Statement | BGM | Bradford | 50 min |
| Sep 6, 3:44 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 38 min |
| Sep 6, 3:53 PM EDT | Special Weather Statement | BGM | Wyoming | 67 min |
| Sep 6, 5:47 PM EDT | Special Weather Statement | BGM | Bradford | 43 min |
| Sep 6, 5:51 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 54 min |
| Sep 6, 5:54 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 66 min |
| Sep 6, 6:15 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Sep 6, 7:03 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 57 min |
| Sep 6, 7:56 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 49 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.